# SDR SWAA2017121918496

- Difficulty date: December 4, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N706SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27840
- Aircraft time: 69,280 hours, 40,892 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A75052
- Condition: Corroded
- Location: Bs 747-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FLANGE OF FLOOR SUPPORT CORRODED BETWEEN BS 747 TO 767, RBL 22.      R & R THE FLOOR SUPPORT IAW SRM & DWG.
